Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

375 results
Display

Successful mRNA COVID-19 Vaccination and Colonoscopy After Oral Desensitization in a Patient With Polyethylene Glycol Allergy

Cha B, Kwon KS, Lee HL, Kim CW

Anaphylaxis to polyethylene glycol (PEG) is rare and mainly occurs with the use of laxatives containing PEG. Recently, an increasing number of PEG allergies have been reported, particularly those related...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A successful shortening of desensitization protocol in a patient with cetuximab anaphylaxis

Seo JH, Jung J, Yoon JE, Kim HH, Kim HJ, Lee SY, Kang HR

Desensitization therapy can help overcome severe hypersensitivity reactions and allow continuing administration of the culprit agents. However, this is time- and labor-intensive due to a prolonged infusion time and the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Anaphylaxis to Chlorhexidine-Impregnated Central Venous Catheters in Spine Surgery

Choi BW, Park CS, Kim HJ

Attempts to lower rates of catheter-related bloodstream infection have led to the adoption of chlorhexidine-coated central venous catheters (CVCs) in several orthopedic surgeries. On the other hand, there is still...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Takotsubo syndrome and myasthenic crisis after radiocontrast media-induced anaphylaxis: a case report

Cho JH, Kim H, Yum J

Background: Takotsubo syndrome and myasthenic crisis can be triggered by physical stress. We present the case of a woman who developed Takotsubo syndrome and myasthenic crisis following radiocontrast media-induced anaphylaxis. Case...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Adverse events of sugammadex that occurred in a Korean population

Han W, Lee JM, Park DH, Lee CA, Jeong CY, Yang HS

Background: With increasing use, the incidence of adverse events associated with sugammadex, a neuromuscular blockade reverser, is increasing. This study aimed to identify and analyze cases of adverse events caused...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The First Case of Erythritol-Induced Anaphylaxis in Korea

Kim S, Yoo W, Park HK, Jo EJ

Erythritol is a natural sugar alcohol found in some fruits and fermented foods, which is used as a dietary sweetener because it has few calories. Here, we describe a 36-year-old...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Anaphylaxis-related interventional demand and the response status of pediatric and youth educational institutions in Gangwon-do Province, South Korea: A school nurse and childcare teacher survey

Park JS, Kim JK, Kwon JW

Purpose: Anaphylaxis may be life-threatening, and thus requires early recognition and a rapid response. We investigated current demands imposed by anaphylaxis and the responses of pediatric and youth educational institutions....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Pilot Project of Special Emergency Medical Service Team for Anaphylaxis in Gangwon-do, Korea: Results from an Online Questionnaire Survey

Lee H, Kwon JW, Jeong YW, Lee C, Lee J

Background: Early recognition and prompt intramuscular epinephrine administration are critical for the treatment of anaphylaxis. The special emergency medical service team (SEMST) is a reorganization plan that incorporates first-level emergency...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
An 8-year-old girl with drug hypersensitivity to first triptorelin acetate administration

Jung N, Lee JE, Lim DH, Kim JH

Triptorelin is a synthetic gonadotropin-releasing hormone agonist for the treatment of precocious puberty in children. Among the triptorelin side effects, drug hypersensitivity reactions, including anaphylaxis, can rarely occur, mostly after...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of anaphylaxis caused by exposure to walnuts

Lee H, Kim JH, Kim YH, Seo B, Kim SH, Chang YS

Anaphylaxis is an acute serious systemic allergic reaction that can lead to death, requiring immediate diagnosis and treatment. In particular, food is the most common cause in children, adolescents, and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Recent update on the management of anaphylaxis

Quoc QL, Bich TCT, Jang JH, Park HS

Anaphylaxis is a life-threatening systemic allergic reaction presenting various clinical manifestations. Its prevalence has increased in almost all age groups and both sexes. Food, venom, and drugs are major causes...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Food allergies and food-induced anaphylaxis: role of cofactors

shin M

Food allergies and food-induced anaphylaxis are important health problems. Several cofactors modulating the onset of anaphylaxis have been identified. In the presence of cofactors, allergic reactions may be induced at...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Coronavirus disease 2019 vaccines and relevant adverse reactions

Chung EH

In order to overcome the global pandemic of the new pathogen, severe acute respiratory syndrome-coronavirus-2 (SARS-CoV-2), intensive research has been conducted to understand viral pathogenicity, establish effective treatment strategies, and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A single nonsteroidal anti-inflammatory drugs-induced anaphylaxis to diclofenac confirmed by skin testing

Lee J

Nonsteroidal anti-inflammatory drugs (NSAIDs) are a major culprit of drug-induced hypersensitivity. No reliable diagnostic tests other than a direct challenge are available. Cross-reactivity among NSAIDs that inhibit cyclooxygenase-1 is common....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Wheat-Dependent Exercise-Induced Anaphylaxis

Jo SY, Jeong HH, Jeong HP, Kim CI, Go JW, Heo EP

  • KMID: 2517086
  • Korean J Dermatol.
  • 2021 Jun;59(5):405-407.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Acetaminophen-induced anaphylaxis: a case report

Sunwoo J, Kim H, Bae KS

Acetaminophen is known to be generally safe, and the occurrence of anaphylaxis due to acetaminophen has been rarely reported. We report a case of acetaminopheninduced anaphylaxis in a healthy male...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Implementation of contextualized, emergency management cognitive aids in a periodontics clinic

Siemens MJ, Rice AN, Jensen TF, Simmons VC

Background: Emergencies in outpatient clinics are rare. However, potentially catastrophic events can be challenging to manage due to a variety of factors, including limited equipment and staff. The purpose of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case report of recurrent anaphylaxis in a 36-year-old female: Lipid transfer protein syndrome

Kang JB, Hwang YH

Lipid transfer protein (LTP) is a widely cross-reacting allergen in vegetables, fruits, nuts, or cereals. The amino acids sequence of LTP shows high structural similarity in various foods and thus...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of anaphylaxis presumably caused by a trace amount of povidone in a tablet pill

Kim SH, Kim MY

Povidone, also known as polyvinylpyrrolidone has high sterilizing power and low toxicity, and has been widely used in disinfectants, ointments, gels, shampoos, soap, and pharmaceutical tablet additives. Povidone‐iodine (Betadine) is...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Treatment of rocuronium-induced anaphylaxis using sugammadex - A case report -

Kim SM, Oh Sh, Ryu SA

Background: Perioperative anaphylaxis is a life-threatening clinical condition characterized by severe respiratory and cardiovascular manifestations. Neuromuscular blocking agents are the most common cause of anaphylaxis during anesthesia. Case: We report...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr